Ask an expert
Question

15 Mar 2004

will brewers yeast tablet cause weight increase
Just wanted to know the side effect of using brewers yeast tablets. will it cause weight increase or not?
Also is it healty to use?
Answer 12,599 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Christa
Brewer's yeast tablets are an excellent source of B vitamins. They may stimulate your appetite, but this is not always the case. If you find that your appetite increases then counteract this with exercise to ensure that you don't gain weight.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.